# SDR GUU2008F00057

- Difficulty date: September 15, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Condition: Out Of Adjust
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT PBI ASD DURING PREFLIGHT PILOT REPORTED RT EMERGENCY EXIT EXTERIOR HANDLE SUNK IN.  PROPERLY ADJUSTED RT REAR EMERGENCY EXIT INTERNAL MECHANISM.
